MathSciNet Relay Station
MathSciNet bibliographic data
MR1869527 (2002k:81060) 81Q10
Damanik, D.; Ghez, J.-M.; Raymond, L. A palindromic half-line criterion for absence of eigenvalues and applications to substitution Hamiltonians. Ann. Henri Poincaré 2 (2001), no. 5, 927–939.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement